Contents of Vol. 6, No. 2 (2010)

Wenchang Chu and Roberta R. Zhou
Convolutions of Bernoulli and Euler polynomials 147 - 163
E. Ballico, C. Fontanari and L. Tasin
Singular curves on K3 surfaces 165 - 168
Janusz Matkowski
On weighted extensions of Bajraktarević means 169 - 188
Nguyen Huy Tuan, Dang Duc Trong and Pham Hoang Quan
A new regularization method for a class of ill-posed Cauchy problems 189 - 201
M. Kucukaslan and F. G. Abdullayev
Uniform convergence of Fourier series on compact subsets 203 - 215
Richard F. Patterson and Ekrem Savaş
P-asymptotically equivalent in probability 217 - 228
Muhib Lohaj and Shqipe Lohaj
Quasi-diagonal operators 229 - 235
V. Volenec, Z. Kolar-Begović and R. Kolar-Šuper
Thebault's pencil of circles in an isotropic plane 237 - 239
Ismar Volić
On the cohomology of spaces of links and braids via configuration space integrals 241 - 263
B. G. Pachpatte
Inequalities applicable to mixed Volterra-Fredholm type integral equations 265 - 279
Resume of the Fifth Bosnian-Herzegovinian Mathematical Conference